PL EN


Preferences help
enabled [disable] Abstract
Number of results
2017 | 131 | 2 | 297-303
Article title

Embedded Solitons and Conservation Law with χ^{(2)} and χ^{(3)} Nonlinear Susceptibilities

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper studies embedded solitons that are confined to continuous spectrum, with χ^{(2)} and χ^{(3)} nonlinear susceptibilities. Bright and singular soliton solutions are obtained by the method of undetermined coefficients. Subsequently, the Lie symmetry analysis and mapping method retrieves additional solutions to the model such as shock waves, singular solitons, cnoidal waves, and several others. Finally, a conservation law for this model is secured through the Lie symmetry analysis.
Keywords
Year
Volume
131
Issue
2
Pages
297-303
Physical description
Dates
published
2017-02
received
2016-1-027
Contributors
author
  • Department of Mathematics, Kuztown University of Pennsylvania, 15200 Kutztown Road, Kuztown, PA-19530, USA
author
  • School of Mathematics, University of the Witwatersrand, Wits 2050, Johannesburg, South Africa
author
  • Centre for Mathematics and Statistics, Central University of Punjab, Bathinda-151001, Punjab, India
author
  • Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al Khod 123, Muscat, Sultanate of Oman
author
  • Operator Theory and Applications Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box-80203, Jeddah-21589, Saudi Arabia
author
  • Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria-0008, South Africa
author
  • School of Electronics and Information Engineering, Wuhan Donghu University, Wuhan, 430212, PR China
author
  • Operator Theory and Applications Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box-80203, Jeddah-21589, Saudi Arabia
  • Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria-0008, South Africa
References
  • [1] A.A. Alshaery, A. Bhrawy, E.M. Hilal, A. Biswas, J. Electromagn. Waves Appl. 28, 275 (2014), doi: 10.1080/09205071.2013.861752
  • [2] G.W. Bluman, S.C. Anco, in: Applied Mathematical Sciences, No. 154, Springer, New York 2002
  • [3] M. Conforti, F. Baronio, C. De Angelis, IEEE Photon. J. 2, 600 (2010), doi: 10.1109/JPHOT.2010.2051537
  • [4] X.-J. Deng, Chin. J. Phys. 46, 511 (2008)
  • [5] I. Dolev, A. Libster, A. Arie, Appl. Phys. Lett. 101, 101109 (2012), doi: 10.1063/1.4748979
  • [6] C. Hang, V.V. Konotop, B.A. Malomed, Phys. Rev. A 80, 023824 (2009), doi: 10.1103/PhysRevA.80.023824
  • [7] S. Kumar, K. Singh, R.K. Gupta, Commun. Nonlin. Sci. Numer. Simulat. 17, 1529 (2012), doi: 10.1016/j.cnsns.2011.09.003
  • [8] P.J. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, New York 1993
  • [9] L.V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York 1982
  • [10] D. Pal, S.K. Golam, B. Talukdar, Acta Phys. Pol. A 113, 707 (2008), doi: 10.12693/APhysPolA.113.707
  • [11] M. Savescu, E.M. Hilal, A.A. Alshaery, A.H. Bhrawy, L. Moraru, A. Biswas, J. Optoelectron. Adv. Mater. 16, 619 (2014)
  • [12] L. Torner, A. Barthelemy, IEEE J. Quant. Electron. 39, 22 (2003), doi: 10.1109/JQE.2002.806189
  • [13] W.E. Tourruellas, Z. Wang, D.J. Hagan, E.W. VanStryland, G.I. Stegeman, L. Torner, C.R. Menyuk, Phys. Rev. Lett. 74, 5036 (1995), doi: 10.1103/PhysRevLett.74.5036
  • [14] F.W. Wise, Pramana 57, 1129 (2001), doi: 10.1007/s12043-001-0017-9
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv131n217kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.